RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2005, том 12, номер 1, страницы 73–85 (Mi jmag172)  

A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers. II

A. Il'inskii

Department of Mechanics and Mathematics, V.N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Аннотация: The aim of this paper is to indicate stochastic processes which are connected with Stirling numbers of the first and the second kind and Euler numbers in a natural way. A probabilistic approach allows us to give very simple proofs of some identities for these coeficients.

Полный текст: PDF файл (250 kB)
Полный текст: http:/.../abstract.php?uid=m12-0073e

Реферативные базы данных:
Тип публикации: Статья
MSC: 05A30, 05A19, 11B65, 11B68, 11B73
Поступила в редакцию: 05.07.2004
Язык публикации: английский

Образец цитирования: A. Il'inskii, “A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers. II”, Матем. физ., анал., геом., 12:1 (2005), 73–85

Цитирование в формате AMSBIB
\RBibitem{Ili05}
\by A.~Il'inskii
\paper A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers.~II
\jour Матем. физ., анал., геом.
\yr 2005
\vol 12
\issue 1
\pages 73--85
\mathnet{http://mi.mathnet.ru/jmag172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2135425}
\zmath{https://zbmath.org/?q=an:1103.11300}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag172
  • http://mi.mathnet.ru/rus/jmag/v12/i1/p73

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей
  • Просмотров:
    Эта страница:70
    Полный текст:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019